UM

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Adaptive rational approximation in Bergman space on bounded symmetric domain Journal article
Journal of Mathematical Analysis and Applications, 2022,Volume: 506,Issue: 1
Authors:  Wu, Hio Tong;  Leong, Ieng Tak;  Qian, Tao
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2022/03/04
Bergman Kernel  Bergman Space  Boundary Vanishing Property  Generalized Kernel Functions  Maximum Selection Principle  Pre-orthogonal Adaptive Fourier Decomposition  
WEAK N-BEST POAFD FOR SOLVING PARABOLIC EQUATIONS IN REPRODUCING KERNEL HILBERT SPACE Journal article
Journal of Applied Analysis and Computation, 2022,Volume: 12,Issue: 4,Page: 1650-1671
Authors:  Bai, Hongfang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/05
parabolic equation  reproducing kernel Hilbert space  weak N-best maximum selection principle  Weak N-best POAFD  
Adaptive Rational Approximation in Bergman Space on Bounded Symmetric Domain Journal article
Journal of Mathematical Analysis and Applications, 2021,Page: 1-24
Authors:  Wu, H.T.;  Leong, I. T.;  Qian, T
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/30
Bergman Space  Bergman Kernel  Reproducing Kernel Hilbert Space  Pre-Orthogonal Adaptive Fourier Decomposition (POAFD)  Generalized Kernel Functions  Boundary Vanishing Property  Maximum Selection Principle  
Adaptive orthonormal systems for matrix-valued functions Journal article
Proceedings of the American Mathematical Society, 2017,Volume: 145,Issue: 5,Page: 2089-2106
Authors:  Daniel Alpay;  Fabrizio Colombo;  Tao Qian;  Irene Sabadini
Favorite |  | TC[WOS]:13 TC[Scopus]:16 | Submit date:2019/02/11
Adaptive Decomposition  Matrix-valued Blaschke Products  Matrix-valued Functions And Hardy Spaces  Maximum Selection Principle